Advanced Search
Article Contents
Article Contents

A note on optimality conditions for optimal exit time problems

Abstract Related Papers Cited by
  • In this note, we obtain some optimality conditions for optimal control problems with exit time similar to those obtained in [Cannarsa, Pignotti and Sinestrari, Discrete Contin. Dynam. Systems 6 (2000), 975 - 997] without requiring an assumption on the Hamiltonian.
    Mathematics Subject Classification: Primary: 49K15, 93C15; Secondary: 49J52.


    \begin{equation} \\ \end{equation}
  • [1]

    M. Bardi and I. Capuzzo-Dolcetta, Optimal Control and Viscosity Solutions of Hamiltonian-Jacobi-Bellman Equations, Systems & Control: Foundations & Applications, Birkhäuser, Boston, 1997.doi: 10.1007/978-0-8176-4755-1.


    P. Cannarsa, A. Marigonda and K. T. Nguyen, Optimality conditions and regularity results for time optimal control problems with differential inclusions, J. Math. Anal. Appl., 427 (2015), 202-228.doi: 10.1016/j.jmaa.2015.02.027.


    P. Cannarsa, C. Pignotti and C. Sinestrari, Semiconcavity for optimal control problems with exit time, Discrete Contin. Dynam. Systems, 6 (2000), 975-997.doi: 10.3934/dcds.2000.6.975.


    P. Cannarsa and C. Sinestrari, Convexity properties of the minimun time function, Calc. Var. Partial Differential Equations, 3 (1995), 273-298.doi: 10.1007/BF01189393.


    P. Cannarsa and C. Sinestrari, On a class of nonlinear time optimal control problems, Discrete Contin. Dynam. Systems, 1 (1995), 285-300.doi: 10.3934/dcds.1995.1.285.


    P. Cannarsa and C. Sinestrari, Semiconcave Functions, Hamilton-Jacobi Equations and Optimal Control, Progress in Nonlinear Differential Equations and their Applications, 58, Birkhäuser Boston, Inc., Boston, 2004.


    H. Frankowska and L. V. Nguyen, Local regularity of the minimum time function, J. Optim. Theory. Appl., 164 (2005), 68-91.doi: 10.1007/s10957-014-0575-x.


    E. B. Lee and L. Markus, Foundations of Optimal Control Theory, John Wiley & Sons, Inc., New York-London-Sydney, 1967.


    C. Pignotti, Rectifiability results for singular and conjugate points of optimal exit time problems, J. Math. Anal. Appl., 270 (2002), 681-708.doi: 10.1016/S0022-247X(02)00110-5.

  • 加载中

Article Metrics

HTML views() PDF downloads(104) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint